Blog
About

2
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found
      Is Open Access

      On a two variable class of Bernstein-Szego measures

      Preprint

      , , ,

      Read this article at

      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          The one variable Bernstein-Szego theory for orthogonal polynomials on the real line is extended to a class of two variable measures. The polynomials orthonormal in the total degree ordering and the lexicographical ordering are constructed and their recurrence coefficients discussed.

          Related collections

          Author and article information

          Journal
          01 October 2007
          2008-02-20
          Article
          10.1007/s00365-008-9022-2
          0710.0035
          Custom metadata
          Constr. Approx. 30 (2009), no. 1, 71-91
          minor changes
          math.CA

          Comments

          Comment on this article